Une méthode nodale appliquée à un problème de diffusion à coefficients généralisés
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 33 (1999) no. 5, p. 989-1002
@article{M2AN_1999__33_5_989_0,
     author = {Laazizi, Abdelkader and Guessous, Nagib},
     title = {Une m\'ethode nodale appliqu\'ee \`a un probl\`eme de diffusion \`a coefficients g\'en\'eralis\'es},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {33},
     number = {5},
     year = {1999},
     pages = {989-1002},
     zbl = {0949.65124},
     mrnumber = {1726720},
     language = {fr},
     url = {http://www.numdam.org/item/M2AN_1999__33_5_989_0}
}
Laazizi, Abdelkader; Guessous, Nagib. Une méthode nodale appliquée à un problème de diffusion à coefficients généralisés. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 33 (1999) no. 5, pp. 989-1002. http://www.numdam.org/item/M2AN_1999__33_5_989_0/

[1] I. Babuska, G. Caloz et J.E. Osborn, Special F.E.M, for a class of second order elliptic problems with rough coefficient. SIAM J. Numer. Anal 31 (1994) 945-981. | MR 1286212 | Zbl 0807.65114

[2] I. Babuska et J.E. Osbor, F.E.M. for the solution of problem with rough imput data. Lect. Notes Math., Springer-Verlag 1121 (1985) 1-18. | MR 806382 | Zbl 0575.65108

[3] S.N. Bernstein, Sur la généralisation du problème de Dirichlet. Math. Annal 69 (1910) 82-136. | JFM 41.0427.02 | MR 1511579

[4] J.H. Bramble et S.R. Hubert, Estimation of linear functionals on Sobolev spaces with application to Fourier transforms and spline interpolation. SIAM J. Numer. Anal. 7 (1970) 113-124. | MR 263214 | Zbl 0201.07803

[5] P.G. Hennart, Handbook of numerical analysis, F.E.M, Part II. North-Holland (1991).

[6] J.P. Hennart, On numerical analysis of analytical nodal methods, Numer. Methods Partial Differential Equations 4 (1986) 233-254. | MR 1012482 | Zbl 0647.65088

[7] J.P Hennart, A general family of nodal shemes. SIAM J. Sci Statist. Comput. 7 (1986) 264-28. | MR 819471 | Zbl 0599.65094

[8] J.P. Hennart and E.H. Mund, Singularities in the F.E. approximation of two-dimensional diffusion problems.. Nucl Sci. Engng. 62 (1977) 55-68.

[9] M.A. Moussaoui et A. Ziani, Sur l'approximation des solutions de certains types d'E.D. ou d'E.D.P. à coefficients non réguliers. Anales de l'Enit 4 (1990) 9-35.

[10] O.A. Ladyzhenskaya et N.N. Oral'Tsev, Linear and quasilinear equations. Academic Press, New York (1968).

[11] R.D. Lawrence, Progress in nodal methods for the solution of the neutron diffusion and transport equation. Prog. Nucl. Energ 17 (1986) 271-301.

[12] P. Lesaint, On the convergence of Wilson's nonconforming element for solving the elastic problem. Comput. Methods Appl. Mech. Engrg. 7 (1976) 1-16. | MR 455479 | Zbl 0345.65058